# SDR DXTA2023050885530

- Difficulty date: May 5, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,052 hours, 11,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6511352L
- Part serial: 5575
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: TAKING OFF WE HAD A DOOR OPEN AND DOOR SEAL LIGHT WITH MASTER CAUTION AND LOUD WIND NOISE. DID AN EMERGENCY RETURN TO THE FIELD. ON TOUCHDOWN THE DOOR CAME OPEN. ON STOPPING WE WERE ABLE TO SECURE THE DOOR FOR TAXI BUT IT WOULD NOT LOCK. THE DOOR WOULD NOT OPEN FROM THE INSIDE AT THAT POINT. WERE ABLE TO EXIT THROUGH THE EMERGENCY EXIT AND MANIPULATED THE OUTSIDE LATCH AND PARTNER INSIDE THE AIRCRAFT WAS ABLE TO GET THE DOOR TO OPEN. THE DOOR SUSTAINED DAMAGE TO BOTH SUPPORT STRUTS. ONE DETACHED FROM THE MOUNT ON THE AIRCRAFT, THE OTHER HAS A CRACK AT THE ATTACHMENT POINT ON THE DOOR. //SIGNOFF// REMOVED MED STEPS AND RELEASED TENSION ON BOTH COUNTERBALANCE CABLES. REMOVED CABLES AND DOOR CLOSEOUTS TO INSPECT. FOUND SEVERE CRACKS IN THREE LOCATIONS. REMOVED L/H PSU AND INTERIOR DOOR TRIM. REMOVED AFT DOOR HANDLE AND FORWARD RETRACT HANDLE. DISCONNECTED SPADE DOOR AND REMOVED MED. DONE JAW CESSNA 560XLMM 52-10-00. MAIN CABIN DOOR ASSEMBLY REMOVED WAS PIN 6511352-L SIN 5575. BEGAN DISASSEMBLY OF DOOR STRUCTURE TO EVALUATE AREAS OF DAMAGE. INSTALLED THE CUSTOMER SUPPLIED DOOR ASSEMBLY PART NUMBER 661 I 352-L, SERIAL NUMBER 5706 AT THE DOOR FRAME HINGES. ASSEMBLED THE FWD AND AFT DOOR SUPPORT ASSEMBLY'S WITH NEW PART NUMBERS TUBES: 6211303-40, 6211303-41, 6211303-42, 6211303-43 WITH TEFLON STRIPS 621]303-35, 6211303-36, 6211303-52, 6211303-53, AND PINS 6211303-38. ATTACHED THE DOOR SUPPORT ASSEMBLY TO THE CUSTOMER SUPPLIED DOOR WITH NEW ATTACH FITTINGS PART NUMBERS 6211280-18 AND 6211280-20 WITH NEW ROD ENDS PA11 NUMBER 6211303-34, NUTS PART NUMBER AN3 J6-6R, AND PINS 6211280-27. REINSTALLED THE AFT DOOR HANDLE AND FORWARD RETRACT HANDLE AND CONNECTED THE UPPER DOOR SUPPORT TUBE IN POSITION TO LOCATE AND DRILL THE MOUNTING RIVETS HOLE. INSTALLED THE MOUNTING RIVETS AT THE FWD AND AFT UPPER DOOR SUPPORT TUBES AND BOTH NEED BUCKED. CONNECTED THE OVER CENTER LINK TO THE FWD CABIN DOOR HANDLE. THE OVER CENTER LINK AND BOTH FWD AND AFT, INCLUDING THE STOP FITTINGS NEED COMPLETED RIG OF THE CABIN DOOR LOCK PIN SOCKETS. MAIN CABIN DOOR OPS CHECKS GOOD. BEGAN RIGGING PUSH RODS FOR SPADE DOOR. ADJUSTED SPADE DOOR AND VERIFIED CLEARANCE OF LATCH .HOOK !AW CE 560XL MM 52-10-05 OPERATED DOOR AND VERIFIED WARNING LIGHTS AND SEAL OPERATION. NEED .OK TO CLOSE DOOR STEPS AND INTERIOR TRIM. PRESSURIZED CABIN TO MAX DIFFERENTIAL  PRIMARY· DOOR SEAL. LEAK CHECK GOOD. VERIFIED MAIN CABIN DOOR INSTALLATION, CABLE TENSIONS, SPADE DOOR ADJUSTMENTS AND. OPERATIONAL CHECKS., OKAY TO RE-INSTALL INTERIOR-TRIM; AND 1NA.IN CABIN DOOR STEPS. INSTALLED INTERIOR TRIM AND DOOR STEPS  INSTALLED MAIN CABIN DOOR STEPS. MED LIGHTS OPS CHECK GOOD.  ORIGINAL SUBMISSION DATE:  5/8/2023
